American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(27.2X) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 52 found      Go to page: 1 2

[1] W. W. Bledsoe and A. P. Morse. Product measures . Trans. Amer. Math. Soc. 79 (1955) 173-215. MR 0069259.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Seymour Ginsburg. Order types and similarity transformations . Trans. Amer. Math. Soc. 79 (1955) 341-361. MR 0070683.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Seymour Ginsburg. Further results on order types and decompositions of sets . Trans. Amer. Math. Soc. 77 (1954) 122-150. MR 0062808.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Maurice Sion. On the existence of functions having given partial derivatives on a curve . Trans. Amer. Math. Soc. 77 (1954) 179-201. MR 0064846.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Robert N. Tompson. Areas of $k$-dimensional nonparametric surfaces in $k+1$ space . Trans. Amer. Math. Soc. 77 (1954) 374-407. MR 0065627.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] R. D. James. Generalized $n$th primitives . Trans. Amer. Math. Soc. 76 (1954) 149-176. MR 0060002.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] F. W. Gehring. A study of $\alpha$-variation. I . Trans. Amer. Math. Soc. 76 (1954) 420-443. MR 0064859.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] H. William Oliver. The exact Peano derivative . Trans. Amer. Math. Soc. 76 (1954) 444-456. MR 0062207.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Dorothy Maharam. The representation of abstract integrals . Trans. Amer. Math. Soc. 75 (1953) 154-184. MR 0055421.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Seymour Ginsburg. Some remarks on order types and decompositions of sets . Trans. Amer. Math. Soc. 74 (1953) 514-535. MR 0053994.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Kôsaku Yosida and Edwin Hewitt. Finitely additive measures . Trans. Amer. Math. Soc. 72 (1952) 46-66. MR 0045194.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Z. Zahorski. Sur la premi\`ere d\'eriv\'ee . Trans. Amer. Math. Soc. 69 (1950) 1-54. MR 0037338.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Athanasios Papoulis. On the strong differentiation of the indefinite integral . Trans. Amer. Math. Soc. 69 (1950) 130-141. MR 0037339.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Gerald Freilich. On the measure of Cartesian product sets . Trans. Amer. Math. Soc. 69 (1950) 232-275. MR 0037893.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Edward F. Moore. Density ratios and $(\phi,1)$ rectifiability in $n$-space . Trans. Amer. Math. Soc. 69 (1950) 324-334. MR 0037894.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Dorothy Maharam. Decompositions of measure algebras and spaces . Trans. Amer. Math. Soc. 69 (1950) 142-160. MR 0036817.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] R. P. Dilworth. The normal completion of the lattice of continuous functions . Trans. Amer. Math. Soc. 68 (1950) 427-438. MR 0034822.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] T. Rado and P. V. Reichelderfer. On generalized Jacobians . Trans. Amer. Math. Soc. 68 (1950) 405-419. MR 0034827.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Frank M. Stewart. Integration in noncommutative systems . Trans. Amer. Math. Soc. 68 (1950) 76-104. MR 0033872.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] H. P. Mulholland. On Ge\"ocze's problem for non-parametric surfaces . Trans. Amer. Math. Soc. 68 (1950) 330-336. MR 0032008.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Paul V. Reichelderfer. On the semi-continuity of double integrals . Trans. Amer. Math. Soc. 67 (1949) 275-285. MR 0034447.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] H. Kober. On a monotone singular function and on the approximation of analytic functions by nearly analytic functions in the complex domain . Trans. Amer. Math. Soc. 67 (1949) 433-450. MR 0032719.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] E. J. Mickle and T. Rado. On cyclic additivity theorems . Trans. Amer. Math. Soc. 66 (1949) 347-365. MR 0031546.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Dorothy Maharam. The representation of abstract measure functions . Trans. Amer. Math. Soc. 65 (1949) 279-330. MR 0028923.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] L. C. Young. Some applications of the Dirichlet integral to the theory of surfaces . Trans. Amer. Math. Soc. 64 (1948) 317-335. MR 0026118.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Alfred Horn and Alfred Tarski. Measures in Boolean algebras . Trans. Amer. Math. Soc. 64 (1948) 467-497. MR 0028922.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] J. L. Hodges and Alfred Horn. On Maharam's conditions for measure . Trans. Amer. Math. Soc. 64 (1948) 594-595. MR 0027316.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Earl J. Mickle. Metric foundations of continuous transformations . Trans. Amer. Math. Soc. 63 (1948) 368-391. MR 0023892.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] P. V. Reichelderfer. On the definition of the essential multiplicity for continuous transformations in the plane . Trans. Amer. Math. Soc. 62 (1947) 284-314. MR 0021967.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Ben Dushnik. Maximal sums of ordinals . Trans. Amer. Math. Soc. 62 (1947) 240-247. MR 0022239.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 52 found      Go to page: 1 2